# SDR A6WA201140534

- Difficulty date: May 11, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 25,326 hours, 23,121 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SKIN OF LEFT L/E 520JL IS CRACKED AT A FASTENER HOLE FOR ACCESS PANEL 520AS.  R & R LT INBD L/E 520JL SHROUD BETWEEN W/S 86.45 & 96.34 IAW SRM 51-42-13.
